- 10-24-2013, 05:06 PM
- 10-24-2013, 05:09 PM
Most including myself take 2 pre-workout and 2 post-workout. I've never had issues with taking it on an empty stomach but some have reported some GI distress from its. If this happens to you, go ahead and dose it with your pre-workout meal which is what many do anyhow and you should be good.PEScience Representativehttp://www.pescience.com/insiderhttp://www.selectprotein.com
- 10-24-2013, 07:37 PM
10-24-2013, 07:51 PM
10-24-2013, 10:13 PM
10-27-2013, 09:37 PM
10-28-2013, 04:04 AM
I have routinely taken mine with food. A couple of people have reported feelings resembling hypoglycemia when taken on an empty stomach but this appears to be rare.
10-28-2013, 05:56 AM
Start with the recommended dosing schedule. Keep an eye on how it affects you and if you experience any negative sides, don't be too quick to write off the supplement and try changing the dosing. I read one negative review once of someone complaining that it made him dizzy. That person was likely getting super strong GDA effects from it (which is a bonus, and certainly not a bad thing), which caused him to go hypo. If that person had just contacted the company, they could have told him to dose before meals only.
I am a huge responder to the compounds in AB/ABE, so I also get crazy GDA effects. If I took two in a fasted state I would be in a hypoglycemic crisis within 40 minutes. However, all I need to do is dose ~30 min before my PWO meals (and dose the rest before other meals containing carbohydrates), and I have amazing workouts. Other people do well dosing on an empty stomach and have no adverse effects dosing without carbs at all. Try to find what works best for you during your run.
If you happen to notice insomnia (doubtful as I am one of the only people who gets that side), move your last dose to mid afternoon and you should be fine. I get a huge amount of energy from the anacyclus extract. I feel amazing on it but I can't sleep for the life of me if I dose too late in the day (even with sleeping pills). I have searched and searched and searched and only ever found one other person who got that effect, but if you happen to notice that, earlier dosing is the fix. I still have sleeping trouble once in awhile, but it's not bad at all.
If you run into either of those "side effects," they are IMO the result of responding very well to the supplement. Enjoy the run .
Similar Forum Threads
- By windwords7 in forum SupplementsReplies: 45Last Post: 09-25-2015, 01:31 PM
- By 804 in forum PESReplies: 23Last Post: 03-27-2013, 03:58 PM
- By thegodjr in forum SupplementsReplies: 3Last Post: 10-10-2012, 08:55 PM
- By Sanosuke in forum SupplementsReplies: 15Last Post: 10-29-2002, 10:22 AM